# SDR P5CA9600653

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATE LEADING EDGE OF THE LEFT OUTBOARD TRAILING EDGE FORE FLAP BY THE OUTBOARD EDGE.  REPAIRED PER BOEING SRM 51-40-07.
